Please use this identifier to cite or link to this item:
Title: Kinematic theory for scale-invariant patterns in acicular martensites
Authors: Rao, Madan
Surajit, Sengupta
Issue Date: Feb-1996
Publisher: Elsevier
Citation: Physica A, 1996, Vol. 224, Issue 1-2, p403-411
Description: Restricted Access. An open-access version is available at (one of the alternative locations)
ISSN: 0378-4371
Alternative Location:
Copyright: 1996, Elsevier
Appears in Collections:Research Papers (TP)

Files in This Item:
File Description SizeFormat 
  Restricted Access
Restricted Access482.56 kBAdobe PDFView/Open Request a copy

Items in RRI Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.